# SDR ABXA9701783

- Difficulty date: November 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47419
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Part number: 53AA30STC117
- Condition: Corroded
- Location: Bs 160-218
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE FWD SUBFLOOR BETWEEN STA 160 TO 218, AND LBL 44.5 TO RBL 44.5 CORRODED OUT OF LIMITS UNDER SEAT TRACKS.  REPLACED SUBFLOOR MEMBRANE IAW STC DWG 53-AA-30.
